# SDR SWAA065014

- Difficulty date: December 20, 2006
- Submitted: December 21, 2006
- Operation: Air carrier
- Aircraft: N641SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27714
- Aircraft time: 34,250 hours, 28,171 cycles
- System (JASC): 2565 · Escape Slide
- Part: Hook
- Part number: 65C16820
- Condition: Loose
- Location: R2 Door Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 10Y CHECK, FOUND R2 DOOR EMERGENCY EVAC SLIDE AFT GIRT BAR HOOK LOOSE.  REMOVED AND REPLACED AFT GIRT BAR HOOK PER SRM.
